EconPapers    
Economics at your fingertips  
 

Quotient spaces of boundedly rational types

Davide Cianciaruso and Fabrizio Germano ()

Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra

Abstract: By identifying types whose low-order beliefs – up to level li – about the state of nature coincide, we obtain quotient type spaces that are typically smaller than the original ones, preserve basic topological properties, and allow standard equilibrium analysis even under bounded reasoning. Our Bayesian Nash (li; l-i)-equilibria capture players’ inability to distinguish types belonging to the same equivalence class. The case with uncertainty about the vector of levels (li; l-i) is also analyzed. Two examples illustrate the constructions.

Keywords: Incomplete-information games; high-order reasoning; type space; quotient space; hierarchies of beliefs; bounded rationality (search for similar items in EconPapers)
JEL-codes: C72 D03 D83 (search for similar items in EconPapers)
Date: 2011-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://econ-papers.upf.edu/papers/1287.pdf Whole Paper (application/pdf)

Related works:
Working Paper: Quotient Spaces of Boundedly Rational Types (2011) Downloads
Working Paper: Quotient Spaces of Boundedly Rational Types (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:upf:upfgen:1287

Access Statistics for this paper

More papers in Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra
Bibliographic data for series maintained by ( this e-mail address is bad, please contact ).

 
Page updated 2022-09-29
Handle: RePEc:upf:upfgen:1287